Article citationsMore>>

Q. X. Yin, “Generalized Inverse Eigenvalue Problem for Arrow-Like Matrices,” Journal of Nan Jing University of Aeronautics & Astronautics, Vol. 34, No. 2, 2002, pp. 190-192.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.